# SDR AALA201906049002

- Difficulty date: June 3, 2019
- Submitted: June 8, 2019
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 54,620 hours, 22,502 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part serial: H9879
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WINDSHIELD SHATTERED ON DEPARTURE AT 18,000 FEET. EMERGENCY DECLARED, FLIGHT DIVERTED TO SFO, AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED FO SIDE WINDSHIELD IAW CARD 56-94-04. ALL OPS CHECKS GOOD.
